D∞-Modules on Smooth Rigid Analytic Varieties and Locally Analytic Representations/

Saved in:
Bibliographic Details
Author / Creator:Fan, Tianqi, author.
Imprint:2017.
Ann Arbor : ProQuest Dissertations & Theses, 2017
Description:1 electronic resource (79 pages)
Language:English
Format: E-Resource Dissertations
Local Note:School code: 0330
URL for this record:http://pi.lib.uchicago.edu/1001/cat/bib/11715102
Hidden Bibliographic Details
Other authors / contributors:University of Chicago. degree granting institution.
ISBN:9780355078435
Notes:Advisors: Matthew Emerton.
Dissertation Abstracts International, Volume: 78-12(E), Section: B.
English
Summary:In this article, we construct the abelian category of coadmissible p-adic D∞-modules on a smooth rigid analytic variety over a complete discrete valued field. We also consider equivariant D∞-modules and prove a p-adic analogue of the Beilinson-Bernstein localization theorem for admissible locally analytic representations.
Description
Item Description:Advisors: Matthew Emerton.
Physical Description:1 electronic resource (79 pages)
ISBN:9780355078435